# SDR C1HA200182001

- Difficulty date: February 16, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION NOSE GEAR LIGHT STAYED ON.  CYCLED GEAR TWO TIMES, LIGHT STAYED ON.  RETURNED TO LAS, OVERWEIGHT LANDING VERY SOFT LANDING.  INSP AND FOUND NOSE STRUT FLAT.  RESERVICED LUBED GEAR SWIVELS AND ALL ROD ENDS CLEANED AND CHECKED NOSE GEAR SWITCHES AND NO DEFECTS NOTED.  PERFORMED NOSE GEAR EXTENSION AND RETRACT PER 32-21, CKS NORMAL.  OK FOR SERVICE.  OVERWEIGHT LANDING INSPECTION ACCOMPLISHED.
